# SDR SWIA202405300410

- Difficulty date: April 10, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: E/E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR,  SURROUND STRUCTURE LANDING IS SCRATCHED AND CORRODED.  FLAGGED   (C-CHECK RO 5/28/2024)   REMOVED DAMAGE FROM MAIN AVIONICS COMPARTMENT DOOR SURROUND STRUCTURE LANDING AND COMPLIED WITH WITH ALL STEPS OF REO 690-53-21-032 REV -- DATED: 2008/03/07. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
